Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On automatic continuity of homomorphisms


Authors: A. Beddaa, S. J. Bhatt and M. Oudadess
Journal: Proc. Amer. Math. Soc. 128 (2000), 1039-1045
MSC (1991): Primary 46H40; Secondary 46H05
Published electronically: July 28, 1999
MathSciNet review: 1625768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Introducing a weaker notion of regularity in a topological algebra, we examine and improve an automatic continuity theorem given by the second author. Examples and applications are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46H40, 46H05

Retrieve articles in all journals with MSC (1991): 46H40, 46H05


Additional Information

A. Beddaa
Affiliation: Ecole Normale Superieure, B.P. 5118 Takaddoum, Rabat, Moroc

S. J. Bhatt
Affiliation: Ecole Normale Superieure, B.P. 5118 Takaddoum, Rabat, Moroc

M. Oudadess
Affiliation: Ecole Normale Superieure, B.P. 5118 Takaddoum, Rabat, Moroc; Department of Mathematics, Sardar Patel University, Vallabh Vidyanagar 388120, Gujarat, India

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05040-6
PII: S 0002-9939(99)05040-6
Keywords: Uniform topological algebra, locally $m$-convex algebra, weakly regular algebra, advertibly complete algebra, $Q$-algebra, automatic continuity of homomorphism
Received by editor(s): September 10, 1997
Received by editor(s) in revised form: May 18, 1998
Published electronically: July 28, 1999
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society